On elliptic tempered characters

James Arthur Department of Mathematics, University of Toronto

TBD mathscidoc:1701.331778

Acta Mathematica, 171, (1), 73-138, 1991.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 195 downloads ] [ 0 comments ] [ Cited by 62 ]
@inproceedings{james1991on,
  title={On elliptic tempered characters},
  author={James Arthur},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320488030487},
  booktitle={Acta Mathematica},
  volume={171},
  number={1},
  pages={73-138},
  year={1991},
}
James Arthur. On elliptic tempered characters. 1991. Vol. 171. In Acta Mathematica. pp.73-138. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320488030487.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved